MathSciNet Relay Station
MathSciNet bibliographic data
MR2244231 (2007h:55009) 55P62 (54C35)
Buijs, Urtzi; Murillo, Aniceto Basic constructions in rational homotopy theory of function spaces. Ann. Inst. Fourier (Grenoble) 56 (2006), no. 3, 815–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement